skip to main content
Show Results with:

10 results  for Everything in this catalogue

Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

An approximate universal coefficient theorem

Lin, H.

Transactions of the American Mathematical Society. VOL 357; NUMB 8, ; 2005, 3375-3405 -- AMERICAN MATHEMATICAL SOCIETY (pages 3375-3405) -- 2005

Check library holdings

2
Material Type:
Article
Add to My workspace

The generalized Berg theorem and BDF-theorem

Lin, H.

Transactions of the American Mathematical Society. VOL 349; NUMBER 2, ; 1997, 529-546 -- AMERICAN MATHEMATICAL SOCIETY Part: Part 2; (pages 529-546) -- 1997

Check library holdings

3
Material Type:
Article
Add to My workspace

Tracially AF C^*-algebras

Lin, H.

Transactions of the American Mathematical Society. VOL 353; PART 2, ; 2001, 693-722 -- AMERICAN MATHEMATICAL SOCIETY (pages 693-722) -- 2001

Check library holdings

4
Material Type:
Article
Add to My workspace

When almost multiplicative morphisms are close to homomorphisms

Lin, H.

Transactions of the American Mathematical Society. VOL 351; NUMBER 12, ; 1999, 5027-5050 -- AMERICAN MATHEMATICAL SOCIETY (pages 5027-5050) -- 1999

Check library holdings

5
Material Type:
Article
Add to My workspace

Classification of homomorphisms and dynamical systems

Lin, H.

Transactions of the American Mathematical Society. VOL 359; NUMB 2, ; 2007, 859-896 -- AMERICAN MATHEMATICAL SOCIETY (pages 859-896) -- 2007

Check library holdings

6
Material Type:
Article
Add to My workspace

Approximate unitary equivalence in simple C^*-algebras of tracial rank one

Lin, H.

Transactions of the American Mathematical Society. VOL 364; NUMB 4, ; 2012, 2021-2086 -- AMERICAN MATHEMATICAL SOCIETY Part: Part 4; (pages 2021-2086) -- 2012

Check library holdings

7
Material Type:
Article
Add to My workspace

On crepant resolution of some hypersurface singularities and a criterion for UFD

Lin, H.-W.

Transactions of the American Mathematical Society. VOL 354; PART 5, ; 2002, 1861-1868 -- AMERICAN MATHEMATICAL SOCIETY (pages 1861-1868) -- 2002

Check library holdings

8
Material Type:
Article
Add to My workspace

Homotopy commutativity of H-spaces with finitely generated cohomology

Kawamoto, Y. Lin, J. P.

Transactions of the American Mathematical Society. VOL 353; PART 11, ; 2001, 4481-4496 -- AMERICAN MATHEMATICAL SOCIETY (pages 4481-4496) -- 2001

Check library holdings

9
Material Type:
Article
Add to My workspace

On the Hecke algebras and the colored HOMFLY polynomial

Lin, X.-S.; Zheng, H.

Transactions of the American Mathematical Society. VOL 362; NUMB 1, ; 2010, 1-18 -- AMERICAN MATHEMATICAL SOCIETY (pages 1-18) -- 2010

Check library holdings

10
Material Type:
Article
Add to My workspace

Contracting convex immersed closed plane curves with slow speed of curvature

Lin, Y.-C.; Poon, C.-C.; Tsai, D.-H.

Transactions of the American Mathematical Society. VOL 364; NUMB 11, ; 2012, 5735-5764 -- AMERICAN MATHEMATICAL SOCIETY Part 11; (pages 5735-5764) -- 2012

Check library holdings

10 results  for Everything in this catalogue

Refine Search Results

Refine my results

Author/Contributor 

  1. Lin, H  (6)
  2. Tsai, D. H.  (1)
  3. Lin, H. W.  (1)
  4. Kawamoto, Y. Lin, J. P.  (1)
  5. Lin, Y.-C.  (1)
  6. Zheng, H.  (1)
  7. Lin, X. S.  (1)
  8. Poon, C. C.  (1)
  9. Refine further open sub menu

Creation date 

From To
  1. Before1999  (1)
  2. 1999To2000  (1)
  3. 2001To2001  (2)
  4. 2002To2005  (2)
  5. After 2005  (4)
  6. Refine further open sub menu

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Lin, H
  2. Tsai, D. H.
  3. Lin, H. W.
  4. Kawamoto, Y. Lin, J. P.
  5. Lin, Y.-C.

on this subject:

  1. Mathematics

Searching Remote Databases, Please Wait